MAUDE Adverse Event Report: MEDTRONIC MEXICO S. DE R.L. DE CV AXIUM PRIME BARE PL 3D; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

MEDTRONIC MEXICO S. DE R.L. DE CV AXIUM PRIME BARE PL 3D; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number APB-1.5-2-3D-ES
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: product analysis as found condition (condition of returned device): the axium prime device and echelon-10 microcatheter were both returned for analysis within a shipping box, wrapped in plastic, and contained within an opened axium prime outer carton and an opened axium prime inner pouch.The axium prime implant coil was within an introducer sheath.Damage location details: the introducer sheath was found to be in good condition.The pushwire was found bent at ~4.2cm from the proximal end.In addition, the pushwire was found to be bent within the introducer sheath at ~12.8cm from the distal end.The axium prime implant coil was found to be damaged within the introducer sheath.The implant coil polypropylene filament was found to be attached to the detachable element.The axium prime implant coil failed to advance outside of the introducer sheath.Testing/analysis (including sem reports): the axium prime implant coil could not be tested in-house due to its damaged condition.Conclusion: based on the device analysis and the reported information, the customer¿s report of ¿coil resistance/stuck in cath.Hub¿ was able to be confirmed.The axium prime implant coil was returned stretched, damaged, and with the pushwire bent.Advancing the coil against resistance could lead to possible damage; therefore, it is possible that the implant coil was damaged while the user advanced the coil against the reported hub resistance.The customer noted that ¿during the procedure, the axium prime was stuck in the hub of the echelon 10 ¿, which could be a possible cause for the damage.The axium prime device was found to be compatible with the echelon-10 microcatheter.Possible causes for failure are, but not limited to, damage to the coil due to excessive tightening of rhv, sheath not properly seated in hub, and catheter hub transition.The cause could not be determined.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
An apb-1.5-2-3d-es was returned without allegation.

Brand Name
AXIUM PRIME BARE PL 3D
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX  22210
Manufacturer (Section G)
MEDTRONIC MEXICO S. DE R.L. DE CV
av. paseo del cucapah #10510
tijuana,bc 22210
MX   22210
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key22542195
Report Number9617601-2025-00658
Device Sequence Number20586374
Product Code KRD
UDI-Device Identifier00763000313647
UDI-Public(01)00763000313647(17)260607(10)226740430
Combination Product (Y/N)N
PMA/510(K) Number
K151447
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/07/2026
Device Model NumberAPB-1.5-2-3D-ES
Device Catalogue NumberAPB-1.5-2-3D-ES
Device Lot Number226740430
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/23/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2025
Initial Report FDA Received Date07/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/07/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown